# SDR CALA2019072401237

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 95,401 hours, 12,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Out Of Adjust
- Location: L2 Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

LOUD SOUND RTND VARIOUS  ALT. CANNOT COMMUNICATE DUE TO NOISE. PER AMM 56-11-02-820-801 ADJUSTED GUIDE ROLLER, UPPER FWD ROLLER BRACKET, LWR AFT LINK ARM, CAM BLOCK PER AMM 56-11-02-501 & 601 INSPECT BULB SEAL, TRACKS, ROLLERS AND WINDOW FRAME, NO DEFECT FOUND. PER AMM 05-51-24-720-801 PRESSURIZED CABIN DELTA PRESSURE 4.0 PSI, NO NOISE & SQUEAL FOUND.
